Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

11 Publikationen

2019 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2934005
Theoretical study and numerical simulation of pattern formation in the deterministic and stochastic Gray--Scott equations
Hausenblas E, Randrianasolo TA, Thalhammer M (2019)
Journal of Computational and Applied Mathematics.
PUB | PDF | DOI
 
2018 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2919156
Time-discretization of stochastic 2-D Navier--Stokes equations with a penalty-projection method
Hausenblas E, Randrianasolo TA (2018)
Numerische Mathematik: 27.
PUB | DOI | Download (ext.) | arXiv
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2916350
Doubly probabilistic representation for the stochastic porous media type equation
Barbu V, Röckner M, Russo F (2017)
Annales de l'Institut Henri Poincaré, Probabilités et Statistiques 53(4): 2043-2073.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2914679
Uniqueness for a class of stochastic Fokker-Planck and porous media equations
Röckner M, Russo F (2017)
Journal of Evolution Equations 17(3): 1049-1062.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2910508
Random Attractor Associated with the Quasi-Geostrophic Equation
Zhu R, Zhu X (2017)
Journal of Dynamics and Differential Equations 29(1): 289-322.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2584698
Sharp estimates for metastable lifetimes in parabolic SPDEs: Kramers' law and beyond
Berglund N, Gentz B (2013)
Electronic Journal Of Probability 18: 1-58.
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2454701
Regularity analysis for stochastic partial differential equations with nonlinear multiplicative trace class noise
Jentzen A, Röckner M (2012)
Journal of Differential Equations 252(1): 114-136.
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2536060
Strong solutions for stochastic partial differential equations of gradient type
Gess B (2012)
Journal of Functional Analysis 263(8): 2355-2383.
PUB | DOI | WoS
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1591586
A Note on variational solutions to SPDE perturbed by Gaussian noise in a general class
Röckner M, Wang Y (2009)
Infinite Dimensional Analysis, Quantum Probability and Related Topics 12(2): 353-358.
PUB | DOI | WoS
 
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1605081
Large deviations for invariant measures of stochastic reaction-diffusion systems with multiplicative noise and non-Lipschitz reaction term
Cerrai S, Röckner M (2005)
Annales de l'Institut Henri Poincare (B) Probability and Statistics 41(1): 69-105.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1608272 PUB | WoS
 

Filter und Suchbegriffe

keyword="Stochastic partial differential equations"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung